Alka-Seltzer Plus Maximum Strength Cold & Flu Medicine, Day + Night, Liquid Gels, 20 Count

★★★★★ 4.5 134 reviews

US$3.53
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by cei.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$3.53
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by cei.fdemartires.es
Free 30-day returns Details

Product details

Management number 251429652 Release Date 2026/09/26 List Price US$3.53 Model Number 251429652
Category

<p>When you need daytime relief from your cold or flu symptoms – and a restful night so you can tackle the next day – turn to Alka-Seltzer Plus Maximum Strength* Day &amp; Night Cold &amp; Flu Liquid Gels for fast, effective relief. In one convenient package you get: Daytime cold and flu symptom relief from: Nasal Congestion, Cough, Headache &amp; Body Ache, Sore Throat, Sinus Pressure &amp; Fever and Nighttime cold and flu medicine for relief from: Runny Nose, Nasal Congestion, Cough, Headache &amp; Body Ache, Sore Throat &amp; Fever. *Based on 4 hour dosing.</p>

  • Comes in liquid gel form.
  • Maximum strength without a prescription.
  • Daytime and nighttime medication in one convenient package.
Health concern Cold
Over-the-counter medicine type Cough & Cold
Form Gel
Age group Adult, Teen, Senior, Tween
Symptoms Cough
Active ingredient name Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg
Dosage Do not take more than the recommended dose. Do not exceed 10 capsules in 24 hours or as directed by a doctor.
Medicine strength DAY: Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Phenylephrine hydrochloride 5 mg NIGHT: Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Doxylamine succinate 6.25 mg Phenylephrine hydrochloride 5 mg
Brand Alka-Seltzer
Count per pack 20
Active ingredients Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.5 out of 5
★★★★★
134 ratings | 55 reviews
How item rating is calculated
View all reviews
5 stars
83% (111)
4 stars
4% (5)
3 stars
2% (3)
2 stars
1% (1)
1 star
10% (13)
Sort by

There are currently no written reviews for this product.